Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey I got a chemical burn on my face from some products i used and it wasnt healing very fast, also it was red and inflammed so Ive been popping a few ibuprofin a day (every 5 hrs or so like it says).. ive noticed some numbness in my arms but its really helped calm my skin down. How long can I use this? im assuming it will take another week before my skin returns to normal, its been one week as of today and its still dry and scabby

Share this post


Link to post
Share on other sites

I've been popping iburpofen whenever my skin looks and feels irritated or inflamed, and I've been doing it for years...some days I take 2 tablets 4X a day. It really helps my skin, and I haven't noticed any problems. My mom takes like 15 a day sometimes because she has really bad arthritis- and she says it is bad for your liver in the long run, but that taking ibuprofen on a regular occasion, as long as it isn't excessive like 70 tablets or something......and it is helping you out, it is just fine. (she is a retired nurse, so she knows)

I think ibuprofen works great, so use it!! I would also recommend high vitamin c doses to heal your burn faster.

Share this post


Link to post
Share on other sites

One of the biggest side effect of Ibuprofen is nephrotoxicity meaning it is damaging to kidneys. There are lots of people using this for chronic diseases everyday. So you just have to weight the benefit and side effects.

Share this post


Link to post
Share on other sites

One of the biggest side effect of Ibuprofen is nephrotoxicity meaning it is damaging to kidneys. There are lots of people using this for chronic diseases everyday. So you just have to weight the benefit and side effects.

Ibuprofen is actually the safest (when it comes to side effects) OTC oral pain med..it's much safer than aspirin.

Share this post


Link to post
Share on other sites

One of the biggest side effect of Ibuprofen is nephrotoxicity meaning it is damaging to kidneys. There are lots of people using this for chronic diseases everyday. So you just have to weight the benefit and side effects.

Ibuprofen is actually the safest (when it comes to side effects) OTC oral pain med..it's much safer than aspirin.

why are my arms numb and tingly then? Im pretty sure it started after using the ibuprofin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×